MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T10 HEXALOBE, SHORT, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, T10 HEXALOBE, SHORT, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, T10 HEXALOBE, SHORT, BEVELED FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a mica surgery the tip of the driver broke off.The x-ray shows that a piece of the tip remains inside the patient, a revision surgery is not planned.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8741-40s, 3.5 mm beveled ft driver, batch number 1392419, was received for investigation.- visual inspection noted that the distal tip was broken.- functional testing was not performed due to the damage to the device.-the most likely cause can be attributed to misaligned insertion or prying/leveraging the device during use.- refer to the investigation photos.- the complaint allegation is confirmed.

Brand Name
DRIVER, T10 HEXALOBE, SHORT, BEVELED FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22087963
Report Number1220246-2025-02200
Device Sequence Number8060693
Product Code LXH
UDI-Device Identifier00888867362642
UDI-Public(01)00888867362642(11)240523(10)1392419
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T10 HEXALOBE, SHORT, BEVELED FT
Device Catalogue NumberAR-8741-40S
Device Lot Number1392419
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown